# SDR ASAA2018092536239

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,241 hours, 13,183 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING, BOTH FMC P/RST LIGHTS ILLUMINATED WITH THE SPEED BRAKE DO NOT ARM LIGHT. THE FMC LOST ALL FLIGHT PLAN INFO WITH BOTH FMC P/RST EXTINGUISHING AND THE SPEED BRAKE DO NOT ARM LIGHT REMAINED ON. GROUNDED - YES. ACCOMPLISHED FMC BITE PROCEDURE B737-800 FIM 34-61 TASK 801 NO FAULTS FOUND, ACCOMPLISHED SPEED BRAKE DO NOT ARM FIM 27-62 TASK 805 NO FAULTS FOUND.
